Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SELL GR")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 19 of 19

  • Page / 1

Export

Selection :

  • and

WHAT IS A DYNAMICAL SYSTEM.SELL GR.1977; STUD. IN MATH.; U.S.A.; DA. 1977; VOL. 14; PP. 32-51; BIBL. 1 P. 1/2Article

SPECTRAL THEORIES FOR LINEAR DIFFERENTIAL EQUATIONS.SELL GR.1976; IN: CONTROL THEORY TOP. FUNCT. ANAL. INT. SEMIN. COURSE. PROC.; TRIESTE; 1974; VIENNA; INST. AT. ENERGY AGENCY; DA. 1976; VOL. 2; PP. 219-227; BIBL. 10 REF.Conference Paper

ALMOST PERIODIC SOLUTIONS OF LINEAR PARTIAL DIFFERENTIAL EQUATIONSSELL GR.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 42; NO 2; PP. 302-312; BIBL. 5 REF.Serial Issue

GENERIC THEORIES IN THE QUANTITATIVE STUDY OF ORDINARY DIFFERENTIAL EQUATIONS.SELL GR.1975; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1975; VOL. 11; NO 3 SUPPL.; PP. 182-188; ABS. ITAL.; BIBL. 9 REF.Article

HYPERBOLIC ALMOST PERIODIC SOLUTIONS AND TOROIDAL LIMIT SETS.SELL GR.1977; PROC. NATION. ACAD. SCI. U.S.A.; U.S.A.; DA. 1977; VOL. 74; NO 8; PP. 3124-3125; BIBL. 2 REF.Article

FUNCTIONAL ANALYSIS IN THE STUDY OF DIFFERENTIAL AND INTEGRAL EQUATIONS.SELL GR.1976; IN: CONTROL THEORY TOP. FUNCT. ANAL. INT. SEMIN. COURSE. PROC.; TRIESTE; 1974; VIENNA; INST. AT. ENERGY AGENCY; DA. 1976; VOL. 2; PP. 201-217; BIBL. 14 REF.Conference Paper

A TAUBERIAN CONDITION AND SKEW PRODUCT FLOWS WITH APPLICATION TO INTEGRAL EQUATIONSSELL GR.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 43; NO 2; PP. 388-396; BIBL. 6 REF.Serial Issue

THE STRUCTURE OF A FLOW IN THE VICINITY OF AN ALMOST PERIODIC MOTION.SELL GR.1978; J. DIFFER. EQUATIONS; U.S.A.; DA. 1978; VOL. 27; NO 3; PP. 359-393; BIBL. 19 REF.Article

TOPOLOGICAL DYNAMICS AND ITS RELATION TO INTEGRAL EQUATIONS AND NONAUTONOMOUS SYSTEMS.MILLER RK; SELL GR.1976; IN: DYN. SYST. INT. SYMP; PROVIDENCE, R.I.; 1974; NEW YORK; ACADEMIC PRESS; DA. 1976; VOL. 1; PP. 223-249; BIBL. 3 P.Conference Paper

CONTROL IN CONSERVATIVE DYNAMICAL SYSTEMS: RECURRENCE AND CAPTURE IN APERIODIC FIELDS.MARKUS L; SELL GR.1974; J. DIFFER. EQUATIONS; U.S.A.; DA. 1974; VOL. 16; NO 3; PP. 472-505; BIBL. 16 REF.Article

LINEAR OPERATOR THEORY IN ENGINEERING AND SCIENCENAYLOR AW; SELL GR.1982; APPL. MATH. SCI.; ISSN 0066-5452; DEU; DA. 1982; VOL. 40; 633 P.; BIBL. 6 P.Serial Issue

SINGULAR PERTURBATIONS AND CONDITIONAL STABILITYSACKER RJ; SELL GR.1980; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1980; VOL. 76; NO 2; PP. 406-431; BIBL. 13 REF.Article

THE SPECTRUM OF AN INVARIANT SUBMANIFOLDSACKER RJ; SELL GR.1980; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1980; VOL. 38; NO 2; PP. 135-160; BIBL. 34 REF.Article

LIFTING PROPERTIES IN SKEW-PRODUCT FLOWS WITH APPLICATIONS TO DIFFERENTIAL EQUATIONS.SACKER RJ; SELL GR.1977; MEM. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 11; NO 190; PP. (71P.); BIBL. 3 P.; ISBN 0821821903Serial Issue

ALMOST PERIODIC GROSS-SUBSTITUTE DYNAMICAL SYSTEMSSELL GR; NAKAJIMA F.1980; TOHOKU MATH. J.; ISSN 0040-8735; JPN; DA. 1980; VOL. 32; NO 2; PP. 255-263; BIBL. 13 REF.Article

EXISTENCE OF DICHOTOMIES AND INVARIANT SPLITTINGS FOR LINEAR DIFFERENTIAL SYSTEMS. II.SACKER RJ; SELL GR.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 22; NO 2; PP. 478-496; BIBL. 11 REF.Article

SMOOTHNESS OF SPECTRAL SUBBUNDLES AND REDUCIBILITY OF QUASI-PERIODIC LINEAR DIFFERENTIAL SYSTEMSJOHNSON RA; SELL GR.1981; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1981; VOL. 41; NO 2; PP. 262-288; BIBL. 52 REF.Article

A SPECTRAL THEORY FOR LINEAR DIFFERENTIAL SYSTEMS.SACKER RJ; SELL GR.1978; J. DIFFER. EQUATIONS; U.S.A.; DA. 1978; VOL. 27; NO 3; PP. 320-358; BIBL. 19 REF.Article

EXISTENCE OF DICHOTOMIES AND INVARIANT SPLITTINGS FOR LINEAR DIFFERENTIAL SYSTEMS. III.SACKER RJ; SELL GR.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 22; NO 2; PP. 497-522; BIBL. 4 REF.Article

  • Page / 1